A 28-year-old female asked:
Disclaimer

i was prescribed bindoclav and painkillers for my tooth infection 2 days ago and i was supposed to take 1 pill 3 times a day, but i have been taking 2 by mistake. will it harm me? im breastfeeding too

2 doctor answers
Dr. Gareth adam Fray
Specializes in Family Medicine
Bindoclav : Although Bindoclav is relatively safe in breast milk there could be side effects related to this medication which include nausea ,other gastrointestinal symptoms like diarrheal disease as well as thrush and at increased dosages these symptoms are more prevalent . Potentially some of those side effects could be passed over to baby so therefore you should be vigilant in this regard.
Answered on Sep 22, 2017
1
1 thank
Dr. Arnold Malerman
52 years experience Orthodontics
Dosage: Taking 2 instead of 1 will not harm you, but is unwise if your are nursing. Insufficient research to tell effect on nursing child. Another problem is you will run out of pills too soon. Please call your prescribing Dentist and discuss this with him/her.
Answered on Sep 22, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Natalie Hodge
25 years experience Pediatrics
No: Luckily your baby has a strong immune system. Also any ingested bacteria will be annihilated once they hit your baby's stomach in that toxic acidic e ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Satyanarayan Hegde
27 years experience Pediatric Pulmonology
Yes: If you take Ibuprofen while breast-feeding, the risk is minimal.
1
1 thank
A female asked:
Dr. Laura McMullen
20 years experience Pediatrics
Plan : Plan b or any other form of progestin-only emergency contraception is considered safe while breast feeding. Even though small amounts of the hormone ... Read More
2
2 thanks
A 26-year-old female asked:
Dr. Mark Kuhnke
39 years experience General Surgery
You should call: Check in with your personal obstetrician. This drug is an antihistamine, and can cause drowsiness. It is contraindicated in breast feeding individuals ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month